# SDR ASOA201706024033S

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 37,735 hours, 29,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION,  THE LEFT INBD FLOOR SUPPORT GUSSET WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND RPELACED THE AFFECTED GUSSET AND TYHE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
